# SDR VNAA0204025

- Difficulty date: April 29, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 15,612 hours, 13,575 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: 8160121
- Condition: Failed
- Location: Rh
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A RIGHT HAND GENERATOR FAIL MESSAGE AND ABORTED TAKE OFF.  THE CREW RESET THE GENERATOR AND IT CONTINUED TO WORK DURING THE TAXI BACK TO THE GATE.  MAINTENANCE CONTROL HAD OUTSTATION MAINTENANCE INSPECT THE RIGHT HAND GENERATOR AND THEN PERFORM  POWER RUNS WITH THE CREW IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-00-00.  THERE WERE NO DEFECTS NOTED THROUGHOUT THE INSPECTION.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
